MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL SUTUREPLATE, 5-HOLE, TITANIUM; PLATE, FIXATION, BONE

ARTHREX, INC. HUMERAL SUTUREPLATE, 5-HOLE, TITANIUM; PLATE, FIXATION, BONE
Model Number HUMERAL SUTUREPLATE, 5-HOLE, TITANIUM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a arthrex employee via phone that a ar-14005 humeral sutureplates bushings on the plate fell off.This occurred on (b)(6) 2022.During a humeral fracture.All fragments were retrieved, and the case was completed using another plate.There was no patient effect reported.

Brand Name
HUMERAL SUTUREPLATE, 5-HOLE, TITANIUM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14074944
Report Number1220246-2022-04712
Device Sequence Number20035643
Product Code HRS
UDI-Device Identifier00888867016149
UDI-Public00888867016149
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041965
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMERAL SUTUREPLATE, 5-HOLE, TITANIUM
Device Catalogue NumberAR-14005
Device Lot Number10283869
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/11/2022
Date Device Manufactured03/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown